HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
The Annals of the Hitotsubashi Academy >
Vol. 01, no. 1suppl. (Feb. 1951) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/11785

Files in This Item:

File Description SizeFormat
annals0000200010.pdf370KbAdobe PDF
Download
Title: Lattice Equation as Logical Equation
Authors: Yamada, Kin-ichi
Issue Date: Feb-1951
Publisher: Hitotsubashi University
Citation: The Annals of the Hitotsubashi Academy
Volume: 1
Issue: 1suppl.
Start Page: 1
End Page: 8
Language: eng
DOI: 10.15057/11785
Text Version: publisher
Appears in Collections:Vol. 01, no. 1suppl. (Feb. 1951)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback